# SDR 04FDEA02820

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB70301
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER SKIN REQUIRES REMOVAL DUE TO CORROSION, FROM STATION 1350 TO 1521 L48L TO L48R.  COMPLIED WITH FEDEX EA 8-5330-77624, SKIN SPLICE REPAIR AT STATION 1350-1521.  REFERENCE NON ROUTINE N01775.
